# SDR F3LA200100112

- Difficulty date: October 4, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N272
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 24,315 hours, 13,657 cycles
- Engine: Pwa JT8D15
- Engine time: 41,739 hours, 27,932 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15
- Part serial: 878070
- Condition: Out Of Rig
- Location: Right
- Part time: 41,739 hours, 27,932 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  FLIGHT CREW REPORTED NR 2 ENGINE WOULD ONLY PRODUCE 2.0 EPR OF THE REQUIRED 2.05.  PUSHED RT THROTTLE ALMOST TO FWD STOP WITH NO FURTHER THRUST.  ABORTED TAKEOFF AT 90 KNOTS.  PERFORMED ENGINE RUN AND FOUND ALL PARAMETERS FOR NR 2 ENGINE LOWER.  TRIMMED NR 2 ENGINE PER MM 72-02-200, PAGE 201.  ALL PARAMETERS CHECKED NORMAL.  PERFORMED HIGH ENERGY STOP INSPECTION PER MM 05-51-111 WITH NO DEFECTS NOTED.
